# SDR CALA9701548

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Condition: Corroded
- Location: Nr 13 Act Ftg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 13 SPOILER ACTUATOR SUPPORT FITTING CORRODED.  THE SUPPORT FITTING WAS REMOVED AND REPLACED IAW MM 27-61-81.
